MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL HD EPSCP,2.7,30,75,CW_STORZ; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SARL HD EPSCP,2.7,30,75,CW_STORZ; RIGID ENDOSCOPE
Catalog Number 242056
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: e3: reporter is a j&j sales representative.H4: the device manufacture date is unknown.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.(b)(4).
 
Event or Problem Description
It was reported from the sales rep that the hd epscp,2.7,30,75,cw_storz device when looking through the scope the reporter saw double vision.It was reported that this issue was discovered prior to surgery.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: investigation summary : the complaint device was received at the manufacturing site and evaluated.During the service evaluation the following defects were identified: outer tube damaged, needle outer tube dent(s) outer tube bent - outer tube damaged, distal tip distal tip damaged - illumination distal tip fiber damaged - optical system, optical components broken lenses in optical system less than 50% of lenses defective distal cover glass/negative damaged manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.As part of depuy mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.The root cause for the issue that was experienced by the user can be related to the hard and continuous use of the device.All reusable devices are subjected to repeated stresses related to surgical use, routine cleaning, and sterilization processes.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.H4: the device manufacture date was reported as unknown on the initial report; and has been updated accordingly.

Brand Name
HD EPSCP,2.7,30,75,CW_STORZ
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key17938808
Report Number1221934-2023-03738
Device Sequence Number14192252
Product Code HRX
UDI-Device Identifier10886705028146
UDI-Public10886705028146
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242056
Device Lot Number1379122
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer12/04/2023
03/28/2024
04/07/2024
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date12/05/2023
04/03/2024
04/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown